Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 102, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 12:29 AM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 12:29 AM CDT (05:29 UTC)
- Expired
- Apr 23, 2011, 1:11 AM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS53 KSGF 230529
SVRSGF
MOC065-203-215-230630-
/O.NEW.KSGF.SV.W.0102.110423T0529Z-110423T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 130 AM CDT.
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF HOUSTON...MOVING EAST AT
45 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...EUNICE...GLADDEN...
HARTSHORN...HOUSTON...MIDRIDGE...RAYMONDVILLE...ROUND SPRING...SOLO
AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3718 9195 3735 9199 3754 9131 3751 9131
3751 9127 3745 9120 3742 9120 3742 9118
3732 9117 3731 9115 3726 9115 3726 9114
3720 9112
TIME...MOT...LOC 0529Z 259DEG 39KT 3728 9184
WIND...HAIL 60MPH 1.75IN
$$
RUNNELS3 follow-up statements
087
WWUS53 KSGF 230543
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT SAT APR 23 2011
MOC215-230553-
/O.CAN.KSGF.SV.W.0102.000000T0000Z-110423T0630Z/
TEXAS MO-
1243 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3720 9112 3720 9165 3742 9165 3743 9168
3754 9131 3751 9131 3751 9127 3745 9120
3742 9120 3742 9118 3732 9117 3731 9115
3726 9115
TIME...MOT...LOC 0543Z 259DEG 39KT 3731 9165
$$
MOC065-203-230630-
/O.CON.KSGF.SV.W.0102.000000T0000Z-110423T0630Z/
DENT MO-SHANNON MO-
1243 AM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 115 AM
CDT FOR ADDITIONAL SEVERE STORMS OVER CENTRAL AND SOUTHERN SECTIONS
OF SHANNON COUNTY...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF AKERS...OR 14
MILES EAST OF HOUSTON...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...MIDRIDGE AND ROUND
SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3720 9112 3720 9165 3742 9165 3743 9168
3754 9131 3751 9131 3751 9127 3745 9120
3742 9120 3742 9118 3732 9117 3731 9115
3726 9115
TIME...MOT...LOC 0543Z 259DEG 39KT 3731 9165
WIND...HAIL 60MPH 0.88IN
$$
RUNNELS987
WWUS53 KSGF 230555
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SAT APR 23 2011
MOC065-203-230630-
/O.CON.KSGF.SV.W.0102.000000T0000Z-110423T0630Z/
DENT MO-SHANNON MO-
1255 AM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
...A SEVERE THUNDERSTORM WARNING ALSO REMAINS IN EFFECT UNTIL 115 AM
CDT FOR ADDITIONAL STRONG TO SEVERE STORMS OVER CENTRAL AND SOUTHERN
SHANNON COUNTY...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM EXTENDING FROM AKERS TO ROUND SPRING
TO EMINENCE...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
ADDITIONAL LOCATIONS IMPACTED INCLUDE BUNKER AND MIDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3720 9112 3721 9150 3741 9156 3754 9131
3751 9131 3751 9127 3745 9120 3742 9120
3742 9118 3732 9117 3731 9115 3726 9115
TIME...MOT...LOC 0553Z 259DEG 39KT 3733 9152
WIND...HAIL 60MPH 1.00IN
$$
RUNNELS899
WWUS53 KSGF 230611
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 AM CDT SAT APR 23 2011
MOC065-203-230622-
/O.CAN.KSGF.SV.W.0102.000000T0000Z-110423T0630Z/
DENT MO-SHANNON MO-
111 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON AND
SOUTHEASTERN DENT COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3720 9112 3721 9150 3741 9156 3754 9131
3751 9131 3751 9127 3745 9120 3742 9120
3742 9118 3732 9117 3731 9115 3726 9115
TIME...MOT...LOC 0612Z 259DEG 39KT 3737 9127
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:15 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 23, 12:15 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT SAT APR 23 2011
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/
CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.
SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.
A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.
THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.
FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.
&&
.AVIATION...
FOR THE 06Z TAFS...THE MAIN CONCERN WITH THIS UPDATE WILL BE
TIMING OF CONVECTION LATER TONIGHT AND EARLY SATURDAY MORNING.
CURRENTLY HAVE VFR CONDITIONS AT ALL SITES WITH VCTS BUT ANOTHER
VORT MAX WILL ENHANCE CONVECTION BY 09Z TO 13Z IN THE MORNING.
HAVE PLACED A TEMPO GROUP FOR LOWER CEILINGS AND VIS WITH -TSRA
AFFECTING ALL TERMINALS. CEILINGS WILL LOWER TO MVFR WITH IFR
POSSIBLE WITH HEAVIEST SHOWERS. LEFT IN VCTS FOR SATURDAY
AFTERNOON WITH EASTERLY AND NORTH EASTERLY WINDS. FRONTAL BOUNDARY WILL
STAY IN THE VICINITY THROUGH THE NEXT 24 HOURS.
GRIFFIN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 22, 9:16 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 916 PM CDT FRI APR 22 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 916 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE FLOODING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. THE THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS SIGNIFICANT. DISCUSSION... A COLD FRONT HAS PUSHED INTO WEST CENTRAL MISSOURI THIS EVENING WITH A FEW ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE STORMS CONTINUING OVER SOUTHERN MISSOURI AHEAD OF THE FRONT. THE MAIN REMAINING RISKS WILL BE WITH LARGE HAIL AND THE POTENTIAL OF FLASH FLOODING WITH THE HEAVIER RAIN. THUNDERSTORMS WILL CONTINUE TO GRADUALLY WEAKEN AND PUSH SOUTH AND EAST OF THE REGION LATE THIS EVENING WITH A DIMINISHING SEVERE STORM RISK. HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT OF LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES CLOSE TO THE ARKANSAS STATE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY0 ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME SEVERE WEATHER. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED IN PARTS OF SOUTHERN MISSOURI SOUTH OF A JOPLIN TO ROLLA LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Apr 22, 10:37 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CDT FRI APR 22 2011 MOZ093-094-101-102-230400- BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO- 1037 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MCDONALD...NORTHWESTERN BARRY...SOUTHEASTERN NEWTON AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 1100 PM CDT... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG THE NEWTON MCDONALD COUNTY BORDER TO THE WEST OF STELLA...OR 8 MILES SOUTHEAST OF NEOSHO...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AURORA...FAIRVIEW...FREISTATT...GOODMAN... GRANBY...HOBERG...MONETT...MOUNT VERNON...NEWTONIA...PIERCE CITY... PIONEER...RITCHEY...STARK CITY...STELLA...STOTTS CITY...VERONA AND WENTWORTH. LAT...LON 3716 9386 3698 9370 3662 9431 3676 9451 TIME...MOT...LOC 0336Z 234DEG 42KT 3681 9424 RUNNELS
Local storm report, Apr 22, 10:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 2 WSW KIMBERLING CITY 36.62N 93.45W
04/22/2011 E1.75 INCH STONE MO LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED ON JOE BALD RD.
&&
JCOLUCCILocal storm report, Apr 22, 10:53 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL 3 W WEST BRANSON 36.70N 93.42W
04/22/2011 E0.88 INCH STONE MO AMATEUR RADIO
&&
SRUNNELSSpecial weather statement, Apr 22, 11:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT FRI APR 22 2011
MOZ082-083-098-230500-
DENT MO-SHANNON MO-TEXAS MO-
1110 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHERN SHANNON...SOUTHWESTERN DENT
AND TEXAS COUNTIES UNTIL MIDNIGHT CDT...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
SUCCESS TO 5 MILES WEST OF CLEAR SPRINGS...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE CABOOL...EMINENCE...HOUSTON...LICKING...
RAYMONDVILLE AND SUMMERSVILLE.
PEOPLE IN NORTHERN SHANNON...SOUTHWESTERN DENT AND TEXAS COUNTIES...
INCLUDING HOUSTON...RAYMONDVILLE...LICKING...SUMMERSVILLE AND
EMINENCE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3701 9163 3701 9166 3705 9166 3706 9211
3744 9226 3754 9225 3761 9194 3760 9182
3764 9181 3767 9167 3708 9114
TIME...MOT...LOC 0410Z 270DEG 39KT 3744 9213 3709 9192
BOXELLSpecial weather statement, Apr 22, 11:48 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1148 PM CDT FRI APR 22 2011 MOZ082-092-230515- TEXAS MO-WRIGHT MO- 1148 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL WRIGHT AND WEST CENTRAL TEXAS COUNTIES UNTIL 1215 AM CDT... AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DAWSON...OR 8 MILES NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BENDAVIS...DAWSON...GRAFF...HUGGINS AND SIMMONS. PEOPLE IN EASTERN WRIGHT AND WESTERN TEXAS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3745 9212 3721 9193 3711 9239 3724 9249 TIME...MOT...LOC 0449Z 250DEG 37KT 3721 9235 BOXELL
Local storm report, Apr 22, 11:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD 1 WNW CLEAR SPRINGS 37.11N 91.88W
04/22/2011 TEXAS MO AMATEUR RADIO
WATER RUNNING OVER THE ROADWAY AT THE INTERSECTION OF
AROLL ROAD AND JACKS FORK ROAD.
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.